Iowa, 2009Damaging Winds in Iowa, July 10, 2009
July 10, 2009 · NWS DMX · 13 events in 2 counties and zones
The instability and overall weather situation remained similar to what it was the previous evening. Lifted indices were around -7 C, with downdraft CAPE values around 1000 J/kg.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $354,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The instability and overall weather situation remained similar to what it was the previous evening. Lifted indices were around -7 C, with downdraft CAPE values around 1000 J/kg. Overall CAPE was in the 2000 to 4000 J/kg range. Precipitable water values were around 1.75 inches with a deep warm cloud depth. Freezing levels were in the 14,500 to 15,000 foot range. A new round of thunderstorms moved into northwest Iowa on the heels of the overnight convection. These storms were the last in a series of waves of mesoscale convective complexes that rolled across Iowa, and was 4th in the series. As the storms turned southeast they produced high winds through portions of central Iowa. Several reports of winds in the 60 to 65 MPH range were received in Story and Polk Counties. Numerous trees were downed by the winds. Three modular homes and 3 mobile homes were destroyed on a sale lot in Story County at Nevada. Thunderstorms also dropped southeast over the northeast part of Iowa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jul 10, 5:27 AM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 10, 5:27 AM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
627 AM CDT FRI JUL 10 2009
.AVIATION DISCUSSION 10/12Z
.SHORT TERM...TODAY
PRIMARY QUESTIONS TODAY WILL BE FATE OF CURRENT MCS...POSSIBLE
EXPANSION EARLY THIS MORNING...AND REDEVELOPMENT ALONG FRONTAL
BOUNDARY LATER THIS AFTERNOON. 130KT JET SEGMENT CONTINUES TO
ADVANCE ACROSS NRN CONUS INTO SD THIS MORNING. MULTIPLE SHORT WAVES
EVIDENT IN WV IMAGERY...OVER WRN SD...SRN MN...AND SMALLER RIPPLES
OVER CO/KS AND NE. 07Z SFC ANLYS PLACES LOW ALONG SRN CO/KS BORDER
WITH FRONT EXTENDING NWD THROUGH KS...ERN NE...FAR NWRN IA AND INTO
MN. SECONDARY INFLECTION OR TRIPLE POINT ALSO NOTED ALONG FRONT IN
SRN NE WITH SUBTLE WARM FRONT EXTENDING ACROSS MO. 03Z RUC 305K SFC
NEAR TOP OF INVERSION CONTINUES TO SHOW 30KTS OF FLOW INTO NRN IA
MCS WITH MOISTURE CONVERGENCE INCREASING TIL 12Z. RUC ALSO SHOWS
SIGNS OF ELEVATED CAPE/CINH INCREASING/DECREASING RESPECTIVELY SO
EXPECT MCS TO CONTINUE OVERNIGHT AND LIKELY EXPAND. MLCINH IS ALSO
ERODING FURTHER OVER NERN NE...WHICH IS NOTABLE FOR EARLY IN THE
MORNING. NAM/GFS AND VARIOUS WRF RUNS ALL SUGGEST SOUTHWARD
EXPANSION EITHER INTO CENTRAL IA...NRN MO OR BOTH WHICH MAKES SENSE
CONSIDERING SUBTLE UPSTREAM FORCING APPROACHING COMBINED WITH
MOISTURE CONVERGENCE. THUS HAVE HIGH END CHANCES OR LIKELIES THIS
MORNING WITH HIGHER END NEAR ON GOING STORMS. IF THESE STORMS DO
HAPPEN TO BACKBUILD FARTHER WEST TOWARD THE RIVER...WILL HAVE TO
WATCH FOR TORNADO THREAT WHERE PARCEL COULD BE LOWER BASED IN AXIS
OF MORE THAN SUFFICIENT 0-1KM SRH/SHEAR.
DEBRIS FROM MORNING MCS WILL CERTAINLY COMPLICATE THINGS...BUT
FAVORED SCENARIO AT THIS POINT WILL BE ANOTHER TYPICAL DIURNAL LULL
EARLY THIS AFTERNOON FOLLOWED BY POTENTIALLY SFC BASED REDEVELOPMENT
AROUND PEAK HEATING. NAM/GFS BOTH ERODE MLCINH WITH MLCAPES
POTENTIALLY AS HIGH AS 3-4K J/KG SO ALL MODES OF SVR WX POSSIBLE
WITH CENTRAL IA FAVORED AREA OF LOW LEVEL CONVERGENCE. THIS IS ALL
QUITE CONDITIONAL HOWEVER AS OUTFLOW BOUNDARIES WOULD CERTAINLY
COMPLICATE LOCATION AND AMOUNT OF RECOVERY. ALONG THE SAME
LINES...DID NOT CHANGE MAX TEMPS TOO MUCH. LITTLE REBOUND EXPECTED
THIS MORNING...BUT COULD WARM UP FAIRLY QUICKLY THIS AFTERNOON IF
MCS DISSIPATES SUFFICIENTLY.
LONG TERM...TONIGHT THROUGH THURSDAY
FRONT AND PRECIPITATION ON THE WAY OUT FOR FRI EVENING AS BOUNDARY
HEADS SOUTHEAST OF STATE BY 12Z SAT. WILL KEEP SOME POP GOING
SOUTHEAST EARLY ON...THOUGH MODELS ONCE AGAIN NOT IN GREAT AGREEMENT
WITH FEATURES FRIDAY...A BIT BETTER FOR TONIGHT. MODELS DIFFER
ALREADY ON SATURDAY WITH GFS BREAKING OUT SOME THUNDER WITH NEXT
WAVE APPROACHING FROM THE WEST. NAM/UKMET/GEM AND EURO HOLDING OFF
ON PRECIP UNTIL SAT NIGHT AND SUNDAY. HAVE ADDED SLIGHTS WEST
SECTIONS WITH ANTICIPATION OF NEXT SYSTEM ARRIVING A BIT LATER.
OUTSIDE OF THE GFS WHICH APPEARS FAST WITH THE SYSTEM ON
SATURDAY...THE REST OF THE MODELS HAVE SOME PRECIP COMING TOGETHER
ON SUNDAY WITH PERSISTENT CENTRAL PLAINS LOW ONCE AGAIN DEVELOPING
SUNDAY AND WARM AIR ADVECTION INCREASING ACROSS THE BOUNDARY TO OUR
SOUTH. NEXT SYSTEM ARRIVES LATE MONDAY NIGHT OR TUESDAY WITH CHANCE
POPS ACROSS THE REGION. MODELS CONTINUE TO TRACK TUESDAY SYSTEM
NORTH OF THE REGION WITH SOME PRECIP OVER THE FORECAST AREA. BEYOND
TUESDAY THERE LOOKS TO BE A BREAK IN THE ACTIVITY FOR THE DURATION
OF THE EXTENDED FORECAST. TEMPS WILL REMAIN IN THE 80S OVERALL
THROUGH THE PERIOD WITH LOWS IN THE 50S AND 60S. OVERALL...THERE IS
STILL SOME LACK OF CONSENSUS ON TIMING OF FEATURES DUE TO THE
PERSISTENT BOUNDARY NEAR THE REGION AND DEPENDENCY ON DEVELOPMENT OF
MESO SCALE SYSTEMS WHICH APPEAR TO BE THE DRIVING FORCE BEHIND THE
PRECIPITATION THROUGH TUESDAY. THUS...CONFIDENCE IS NOT ALL THAT
GREAT AND FOR MUCH OF THIS WEEK A REEVALUATION WILL BE REQUIRED FOR
SPECIFIC DETAILS.
&&
.AVIATION...10/12Z
OLD MCS NOW PARTING INTO EASTERN IA ATTM...WITH UPSTREAM DEVELOPMENT
TAKING PLACE OVER NW IA. MAIN CONCERN IS THAT THE UPSTREAM
CONVECTION WILL PROBABLY USE UP MOST OF THE INSTABILITY AS IT LOOKS
TO CONTINUE THROUGH THIS MORNING. THUS...HAVE TRIMMED LATE DAY
CHANCES FOR ADDITIONAL THUNDER GIVEN THAT THE REGION WILL HAVE BEEN
PRETTY WELL WORKED OVER BY STORMS BY AFTERNOON...WITH THE EXCEPTION
OF THE SOUTHEAST. HAVE ADDED SOME LIGHT FOG TO TAFS FOR SAT MORNING
AFTER CONSIDERING THE AMTS OF RAIN THAT FELL LAST NIGHT AND EARLY
TODAY.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...SMALL
LONG TERM...REV
AVIATION...MS JUL 09
Hazardous weather outlook, Jul 10, 3:34 AM CST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
434 AM CDT FRI JUL 10 2009
IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-111115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
434 AM CDT FRI JUL 10 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WILL CONTINUE TO DEVELOP IN EASTERN IOWA EARLY THIS
MORNING...AND SPREAD SOUTH ACROSS THE EASTERN PORTION OF THE
OUTLOOK AREA EARLY TODAY. THUNDERSTORMS AREA ALSO EXPECTED TO
DEVELOP OVER NORTHWEST IOWA AND MOVE EAST INTO NORTHERN IOWA THIS
MORNING. HEAVY RAIN AND SOME SEVERE WEATHER IS LIKELY THROUGH 10
AM THIS MORNING NORTH OF HIGHWAY 20 AND EAST OF INTERSTATE 35.
BY LATE MORNING AND EARLY AFTERNOON...ADDITIONAL THUNDERSTORMS WITH
LARGE HAIL...DAMAGING STRAIGHT LINE WINDS TO 70 MPH WILL BE POSSIBLE
OVER MUCH OF THE REGION. AN ISOLATED TORNADO IS ALSO POSSIBLE.
HEAVY RAINFALL IS ALSO POSSIBLE THIS AFTERNOON AND EVENING
...MAINLY ALONG AND SOUTH OF HIGHWAY 20. ISOLATED 3 TO 4 INCH RAINFALL
AMOUNTS COULD PRODUCE SOME FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORM CHANCES RETURN TO THE FORECAST LATE SUNDAY NIGHT INTO
EARLY NEXT WEEK AND WILL REMAIN IN THE FORECAST THROUGH AT LEAST TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH LATE EVENING...AND
POSSIBLY AGAIN EARLY NEXT WEEK.
REV
In the hours before
Local storm report, Jul 10, 5:08 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
608 AM CDT FRI JUL 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HEAVY RAIN ALLISON 42.75N 92.80W
07/10/2009 E3.02 INCH BUTLER IA BROADCAST MEDIA
24 HOUR TOTAL ENDING THIS MORNING. FROM KWWL TV.
&&
SMALLLocal storm report, Jul 10, 5:33 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 AM CDT FRI JUL 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND DMG CEDAR FALLS 42.52N 92.45W
07/10/2009 BLACK HAWK IA BROADCAST MEDIA
SIX INCH DIAMETER TREE BRANCES DOWN. FROM KWWL TV.
&&
SMALLLocal storm report, Jul 10, 6:10 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 AM CDT FRI JUL 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG WATERLOO AIRPORT 42.56N 92.40W
07/10/2009 BLACK HAWK IA PUBLIC
AIR TRAFFIC CONTROLLER REPORTS TREES, ESTIMATED 3-4 FEET
IN DIAMETER, UPROOTED AT AIRPORT. LIMBS, ESTIMATED 8-10
INCHES IN DIAMETER, BLOWN DOWN. HANGER DOORS BENT IN AND
A HELICOPTER WAS BLOWN INTO A FENCE.
&&
AWSpecial weather statement, Jul 10, 6:20 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
720 AM CDT FRI JUL 10 2009
IAZ023-024-033-034-101245-
CALHOUN-HUMBOLDT-POCAHONTAS-SAC-
720 AM CDT FRI JUL 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAC...NORTHWESTERN
CALHOUN...POCAHONTAS AND SOUTHWESTERN HUMBOLDT COUNTIES UNTIL 745 AM
CDT...
AT 718 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF NEWELL...OR 18 MILES EAST OF
STORM LAKE...MOVING EAST AT 40 MPH.
UP TO PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED
WITH THIS STORM.
THIS STORM WILL BE NEAR...
POMEROY...PALMER AND JOLLEY BY 735 AM CDT.
MANSON BY 745 AM CDT.
SMALL
Special weather statement, Jul 10, 6:49 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
749 AM CDT FRI JUL 10 2009
IAZ023-034-035-101315-
CALHOUN-POCAHONTAS-WEBSTER-
749 AM CDT FRI JUL 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...NORTHWESTERN WEBSTER
AND SOUTHEASTERN POCAHONTAS COUNTIES UNTIL 815 AM CDT...
AT 748 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKWELL CITY...OR 20 MILES WEST OF FORT
DODGE...MOVING SOUTHEAST AT 35 MPH.
UP TO PENNY SIZE HAIL...AND WINDS OF 45 TO 55 MPH ARE EXPECTED WITH
THIS STORM.
THIS STORM WILL BE NEAR...
KNIERIM BY 755 AM CDT.
SOMERS...RINARD AND BARNUM BY 800 AM CDT.
MOORLAND BY 805 AM CDT.
CALLENDER AND FARNHAMVILLE BY 810 AM CDT.
GOWRIE BY 815 AM CDT.
SMALL
Special weather statement, Jul 10, 6:53 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
753 AM CDT FRI JUL 10 2009
IAZ033-044-045-101315-
CARROLL-CRAWFORD-SAC-
753 AM CDT FRI JUL 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHWESTERN
CARROLL AND SOUTHWESTERN SAC COUNTIES UNTIL 815 AM CDT...
AT 752 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF ODEBOLT...OR 18 MILES SOUTHEAST
OF IDA GROVE...MOVING SOUTHEAST AT 35 MPH.
UP TO PENNY SIZE HAIL...AND WINDS OF 45 TO 55 MPH ARE EXPECTED WITH
THIS STORM.
THIS STORM WILL BE NEAR...
VAIL BY 800 AM CDT.
WESTSIDE BY 805 AM CDT.
ARCADIA AND BREDA BY 810 AM CDT.
SMALL
Thunderstorm Wind, Story
- When
- July 10, 8:03 AM CST
- Where
- Story County, 0.86 mi NE of Story City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 42.190, -93.590
One foot diameter tree limbs were down, and the storm took out power lines leaving northwest Story City without power.
Thunderstorm Wind, Story
- When
- July 10, 8:06 AM CST
- Where
- Story County, 2.76 mi N of Ontario
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.070, -93.680
Thunderstorm Wind, Story
- When
- July 10, 8:11 AM CST
- Where
- Story County, 0.86 mi SW of Ames
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 42.020, -93.630
Thunderstorm Wind, Story
- When
- July 10, 8:11 AM CST
- Where
- Story County, 0.69 mi S of Ames Arpt
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 41.990, -93.620
Thunderstorm Wind, Story
- When
- July 10, 8:12 AM CST
- Where
- Story County, 2.07 mi S of Gilbert
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 42.090, -93.650
Hail one half inch in diameter in addition to the wind.
Thunderstorm Wind, Story
- When
- July 10, 8:12 AM CST
- Where
- Story County, Ames
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.030, -93.620
Three foot diameter Cottonwood tree toppled with other trees taken down with it. Tree was in good condition.
Thunderstorm Wind, Story
- When
- July 10, 8:15 AM CST
- Where
- Story County, 2.14 mi SSE of Mc Callsburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 42.140, -93.390
Thunderstorm Wind, Story
- When
- July 10, 8:15 AM CST
- Where
- Story County, 0.86 mi SW of Ames
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.020, -93.630
An 8 inch diameter tree fell on a vehicle causing damage.
Thunderstorm Wind, Story
- When
- July 10, 8:15 AM CST
- Where
- Story County, 0.86 mi SE of Ames
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 42.020, -93.610
Trees up to 2 feet in diameter fell down on a fence.
Thunderstorm Wind, Story
- When
- July 10, 8:15 AM CST
- Where
- Story County, 0.86 mi NE of Ames Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.010, -93.610
Four inch diameter tree branch fell down on a house causing roof damage.
Thunderstorm Wind, Story
- When
- July 10, 8:20 AM CST
- Where
- Story County, Cambridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 41.900, -93.530
Story County EM reported tree damage with trees up to 1 foot in diameter down in Cambridge.
Thunderstorm Wind, Polk
- When
- July 10, 8:20 AM CST
- Where
- Polk County, 1.28 mi ENE of Ankeny
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 41.736, -93.597
One to three inch diameter tree branches were down.
Thunderstorm Wind, Story
- When
- July 10, 8:25 AM CST
- Where
- Story County, Nevada
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $300,000
- Reported by
- Emergency Manager
- Coordinates
- 42.020, -93.450
Three modular homes and three mobile homes on a sale lot were destroyed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Wisconsin, July 10, 20091 death · $15,000 · 1 event
- Damaging Wind in Iowa, July 10, 2009$605,000 · 70 kt wind · 1 event
- Flash Flooding and Flooding in Iowa, July 10 to 11, 2009$140,000 · 1 in hail · 19 events
- Hail and Damaging Winds in Kansas, July 10, 2009$60,000 · 1 in hail · 5 events
- Hail in Nebraska, July 10, 2009$50,000 · 2.25 in hail · 3 events
- Lightning Strike in Florida, July 10, 20094 injured · 1 event
- Damaging Winds and Lightning Strikes in Arizona, July 10, 2009$37,000 · 61 kt wind · 4 events
- Hail and Damaging Winds in Missouri, July 10, 2009$1,000 · 1.25 in hail · 14 events
- Damaging Wind in Indiana, July 10, 2009$15,000 · 52 kt wind · 1 event
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 10, 20093 events
- Hail in Colorado, July 10, 2009$1,000 · 2 in hail · 3 events
- Damaging Winds in Kansas, July 10, 200952 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 170603, 170597, 170598, 170599, 170601, 171056, 170600, 170602, 170606, 170607, 170605, 170608, 170609.